eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Review: could Bystolic cause Ringing in the ears (Tinnitus)?





Summary: Ringing in the ears is found among people who take Bystolic, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Xanax, and have Hypertension.

We study 3,940 people who have side effects while taking Bystolic from FDA and social media. Among them, 26 have Ringing in the ears. Find out below who they are, when they have Ringing in the ears and more.

You are not alone: join a mobile support group for people who take Bystolic and have Ringing in the ears >>>

Bystolic

Bystolic has active ingredients of nebivolol hydrochloride. It is often used in high blood pressure. (latest outcomes from Bystolic 4,838 users)

Ringing in the ears

Ringing in the ears (a ringing in the ears) has been reported by people with depression, high blood pressure, osteoporosis, high blood cholesterol, stress and anxiety.(latest reports from Ringing in the ears 19,199 patients)

On Nov, 25, 2014: 3,937 people reported to have side effects when taking Bystolic. Among them, 26 people (0.66%) have Ringing In The Ears.

Trend of Ringing in the ears in Bystolic reports

Time on Bystolic when people have Ringing in the ears * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Ringing in the ears23.08%30.77%30.77%0.00%15.38%0.00%0.00%

Gender of people who have Ringing in the ears when taking Bystolic * :

FemaleMale
Ringing in the ears65.38%34.62%

Age of people who have Ringing in the ears when taking Bystolic * :

0-12-910-1920-2930-3940-4950-5960+
Ringing in the ears0.00%0.00%0.00%4.17%0.00%16.67%25.00%54.17%

Severity of Ringing in the ears when taking Bystolic ** :

leastmoderateseveremost severe
Ringing in the ears0.00%54.55%27.27%18.18%

How people recovered from Ringing in the ears ** :

while on the drugafter off the drugnot yet
Ringing in the ears0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Hypertension (13 people, 50.00%)
  2. Blood cholesterol increased (5 people, 19.23%)
  3. High blood pressure (3 people, 11.54%)
  4. Barrett's oesophagus (2 people, 7.69%)
  5. Neuropathy peripheral (2 people, 7.69%)

Top co-used drugs for these people * :

  1. Xanax (4 people, 15.38%)
  2. Crestor (4 people, 15.38%)
  3. Aspirin (4 people, 15.38%)
  4. Multi-vitamin (3 people, 11.54%)
  5. Centrum silver (3 people, 11.54%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Ringing In The Ears while taking Bystolic?

You are not alone! Join a mobile support group:
- support group for people who take Bystolic and have Ringing In The Ears
- support group for people who take Bystolic
- support group for people who have Ringing In The Ears

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Bystolic, Ringing in the ears

You may be interested at these reviews (Write a review):

  • Bystolic for treatment of psvt
    To my frustration, PSVT symptoms were ignored by heart specialists in Houston for some two years. After moving to Kansas City, I described the episodes of doubling heart rate when at rest to my general practitioner. He immediately recognized the problem and prescribed 5 mg Bystolic and I've been symptom free now for over four years and have seen no side effects. My question is: Why isn't the generic version Nebivolol available in the U.S? A 90-day supply costs only $50 (USD) when ordered from a Canadian Pharmacy.
    Reply
  • Ringing in the ears from linzess
    I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.
    Reply
  • Side effects of using terazosin
    I have been on terazosin for 9 days. The ringing in my ears is unbearable, dizzy in the night if I wake up to use the bathroom, intermittent throbbing heartbeat. Also very significant is dramatic decrease in libido and difficulty achieving satisfaction. Dose started at 5 mg at night, reduced to 2 mg. at night after two days and ringing does not go away. I have permission from my doctor to discontinue use and replace with Lisinopril.
    Reply
  • Still ill after several years (1 response)
    I became ill several years ago.
    It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.

    After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
    My doc gave me Beconase Aq at first and this made me very unwell, causing me fatigue which would last for a few days. I'm still searching for help.
    Reply
  • Bystolic and shoulder pain
    About 2 weeks after starting on Bystolic 5mg I started to have a lot of pain in my right shoulder. I asked my doctor if it could be cause by taking Bystolic but of course she didn't think so. I've been on the drug for almost 5 weeks and the pain is getting more noticeable and aggravating. Can I stop taking the Bystolic cold turkey to see if the pain goes away. All I'm basically taking it for is blood pressure spiking due to anxiety and I don't even think I need it after being reassured by the cardiologist that my heart is healthy. My Blood pressure is usually low except when I have stress or anxiety.
    Reply

More reviews for: Bystolic, Ringing in the ears

Comments from related drug studies (Check your drugs):

  • Have ringing in the ears and feel that it could not be because of sound it must be because of something else. It is to high it must be of the medicne I eat. Have even ringing in the left ear but very high in my righ. Same type of sound on both sides of the ears ringing sound. Help please? What me ...
    Reply
  • Six weeks on 300 mg once daily of allopurinol for gout taken at night. Suffering abnormal fatigue that is making work more challenging. Considering asking doctor to switch to Uloric as an alternative due to fatigue symptoms.
    Reply
  • I stop pradaxa a week before having pain shot for lower back pain. I have no pain or weakness for about a week after going back on pradaxa. This has happended three times now. Can't say for sure the pradaxa is the cause or if that is the amount of time the pain shot last.
    Reply
  • I have no ear wax. My ears stop producing wax 4 years ago after a bad case of itching, and after using prescription ear drops and going to the doctor biweekly for a month to let doctor squirt a puff of powder in each ear. After all of this no more ear wax, and I woke up with left ear stopped up, and ...
    Reply
  • I've been taking 2.5 mg at bed time. The only side effect I've noted is mild insomnia. I wake at 2 a.m. and it takes about 15-30 mins to go back to sleep. My Bp has gone from 220/118 to 130's/90's. I have regained a lot of energy and mobility. No more headaches or achy joints. By evening my Bp will ...
    Reply

More related studies for: Bystolic, Ringing in the ears

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.